Alert archive / Arkansas / Tornado Warnings in 2012

Tornado Warning 14, NWS Little Rock, AR

February 29, 20124 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Feb 29, 2012, 3:08 AM CST for 4 counties in Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 3:08 AM CST (09:08 UTC)
Expired
Feb 29, 2012, 3:45 AM CST
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Marion County, AR

The radar

The Little Rock radar (KLZK), 145 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 3:25 AM CSTHAIL 1Norfork, ARHAIL RANGED IN SIZE FROM PENNY TO QUARTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WFUS54 KLZK 290908
TORLZK
ARC005-049-065-089-290945-
/O.NEW.KLZK.TO.W.0014.120229T0908Z-120229T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
308 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 345 AM CST

* AT 303 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 6 MILES SOUTH OF YELLVILLE. DOPPLER RADAR SHOWED
  THIS SEVERE STORM MOVING EAST AT 65 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WIDEMAN...            SHIPP...              SALESVILLE...
  RUSH...               RODNEY...             PINEVILLE...
  OXFORD...             NORFORK DAM...        NORFORK...
  LOWER BUFFALO WILDERNESS AREA...            LION HILL...
  HERRON...             GORBY...              DIAMOND BAY...
  CULP...               CARTNEY...            CALICO ROCK...
  BYRON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3610 9186 3609 9213 3612 9215 3610 9218
      3613 9219 3609 9220 3608 9272 3621 9275
      3638 9192
TIME...MOT...LOC 0908Z 259DEG 58KT 3616 9262

$$

62
3 follow-up statements
022 
WWUS54 KLZK 290919
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 AM CST WED FEB 29 2012

ARC005-049-065-089-290945-
/O.CON.KLZK.TO.W.0014.000000T0000Z-120229T0945Z/
BAXTER AR-FULTON AR-IZARD AR-MARION AR-
319 AM CST WED FEB 29 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION...
NORTHWESTERN IZARD...SOUTHWESTERN FULTON AND SOUTHERN BAXTER COUNTIES
UNTIL 345 AM CST...

AT 316 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR LION HILL...OR 12 MILES SOUTHWEST OF
MOUNTAIN HOME...MOVING EAST AT 65 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WIDEMAN...            SHIPP...              SALESVILLE...
  RODNEY...             PINEVILLE...          OXFORD...
  NORFORK DAM...        NORFORK...           
  LOWER BUFFALO WILDERNESS AREA...            LION HILL...
  HERRON...             GORBY...              DIAMOND BAY...
  CULP...               CARTNEY...            CALICO ROCK...
  BYRON...              BRIARCLIFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3610 9186 3609 9213 3612 9215 3610 9218
      3612 9219 3609 9220 3612 9254 3625 9254
      3638 9192
TIME...MOT...LOC 0920Z 257DEG 55KT 3619 9240

$$

62
322 
WWUS54 KLZK 290930
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 AM CST WED FEB 29 2012

ARC089-290940-
/O.CAN.KLZK.TO.W.0014.000000T0000Z-120229T0945Z/
MARION AR-
330 AM CST WED FEB 29 2012

...THE TORNADO WARNING FOR EAST CENTRAL MARION COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3616 9188 3617 9233 3626 9233 3634 9191
TIME...MOT...LOC 0930Z 257DEG 55KT 3622 9221

$$

ARC005-049-065-290945-
/O.CON.KLZK.TO.W.0014.000000T0000Z-120229T0945Z/
BAXTER AR-FULTON AR-IZARD AR-
330 AM CST WED FEB 29 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN IZARD...
SOUTHWESTERN FULTON AND EAST CENTRAL BAXTER COUNTIES UNTIL 345 AM
CST...

AT 326 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR NORFORK...OR 10 MILES SOUTHEAST OF
MOUNTAIN HOME...MOVING EAST AT 65 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WIDEMAN...            SALESVILLE...         RODNEY...
  OXFORD...             NORFORK DAM...        NORFORK...
  BYRON...              BEXAR...              WILD CHERRY...
  UNION...              MITCHELL...           JORDAN...
  DOLPH...              OLD JOE...            NORFORK VILLAGE...
  MATNEY KNOB...        LUKA...               JORDAN LANDING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3616 9188 3617 9233 3626 9233 3634 9191
TIME...MOT...LOC 0930Z 257DEG 55KT 3622 9221

$$

62
356 
WWUS54 KLZK 290939
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 AM CST WED FEB 29 2012

ARC005-049-065-290949-
/O.EXP.KLZK.TO.W.0014.000000T0000Z-120229T0945Z/
BAXTER AR-FULTON AR-IZARD AR-
339 AM CST WED FEB 29 2012

...THE TORNADO WARNING FOR NORTHWESTERN IZARD...SOUTHWESTERN FULTON
AND EAST CENTRAL BAXTER COUNTIES WILL EXPIRE AT 345 AM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN FULTON...NORTHERN IZARD AND NORTHERN SHARP COUNTIES UNTIL 
415 AM CST.

LAT...LON 3616 9188 3617 9233 3626 9233 3634 9191
TIME...MOT...LOC 0939Z 257DEG 55KT 3625 9204

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 28, 8:15 PM CST, 6 hours 53 minutes earlier.

Area forecast discussion, Feb 28, 8:15 PM CST, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 PM CST TUE FEB 28 2012

.UPDATE...

MADE SOME MINOR TWEAKS TO POPS FOR THE NEXT 4-6 HOURS AND ALSO TO
OVERNIGHT LOWS. REGIONAL OBSERVATIONS AND RADAR IMAGERY SHOWS THE
COLD FRONT IN WRN OKLAHOMA HAS NOW OVER TAKEN THE DRYLINE...RESULTING
IN AN INCREASE IN CONVECTIVE ACTIVITY ALONG THE BOUNDARY.
MEANWHILE THERE HAS BEEN SOME INCREASE IN SHOWER ACTIVITY ACROSS
THE NERN QUARTER OF ARKANSAS THIS EVENING...THOUGH ONLY A FEW
LIGHTNING STRIKES HAVE BEEN NOTED. UPDATED POPS TO REFLECT ONGOING
PRECIP ACROSS NERN ARKANSAS...WITH MENTION OF ISOLD TO SCT
THUNDER. GOING BACK WEST...DEVELOPING LINE OF TSTMS IN OKLAHOMA
SHOULD MAKE NWRN ARKANSAS BY SHORTLY AFTER MIDNIGHT. POPS AFTER
MIDNIGHT REFLECT DEFINITE SHOWERS AND TSTMS IN THE NORTH SO THAT
LOOKS GOOD.

AS FOR TEMPS...BUMPED UP OVERNIGHT LOWS A TAD...WITH THE BIGGEST
CHANGE IN THE NORTHWEST. CLOUD COVER AND WARM ADVECTION INTO THE
STATE SHOULD KEEP TEMPS NEARLY STEADY NEAR THEIR CURRENT READINGS
THROUGH THE NIGHT. OTHERWISE NO NOTABLE CHANGES WERE MADE OR
NEEDED FOR THAT MATTER.

&&

.PREV DISCUSSION... /ISSUED 556 PM CST TUE FEB 28 2012/

AVIATION...29/00Z TAF CYCLE

MAINLY MVFR CIGS WL PREVAIL ACRS THE FA THRU THE OVERNIGHT HRS.
CONVECTION EXPECTED TO DVLP LATER THIS EVENING AHEAD OF A CDFNT
THAT WL APCH WRN AR. VEERING WINDS WL INCRS AS WELL...WITH LLWS
INDCD AT NRN AND CNTRL AR TAF SITES THRU THE EARLY MRNG HRS. FNTL
BNDRY WL WORK INTO CNTRL AR WED MRNG AND INTO SERN AR BY THE END
OF THE PD. SCTD SHRA/TSRA WL CONT VCNTY OF THE CDFNT WED...WITH
VFR CONDS RETURNING BEHIND FROPA AS GUSTY WEST WINDS USHER DRIER
AIR INTO THE REGION. /44/

PREV DISCUSSION... /ISSUED 241 PM CST TUE FEB 28 2012/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
WARM FRONT HAS MOVED NORTH OF I40 THIS AFTERNOON...WITH DEWPOINTS
RISING INTO THE 50S AND LOWER 60S. HOWEVER...A CAP HAS LEFT PLENTY
OF CLOUD COVER TRAPPED...AND TEMPERATURES HAVE BEEN RELATIVELY SLOW
TO WARM. A COLD FRONT ACROSS THE SOUTHERN PLAINS WILL MOVE EAST
LATER TONIGHT...AND BE THE SPARK NEEDED TO BREAK CAP AND BRING
THUNDERSTORM DEVELOPMENT.

THE SPEED OF THIS SYSTEM HAS SLOWED A FEW HOURS FROM THE THINKING
MONDAY...WITH THE FRONT NOT ENTERING WESTERN ARKANSAS UNTIL CLOSE TO
MIDNIGHT. DUE TO THE FRONT CROSSING DURING THE OVERNIGHT
HOURS...THINK THAT SEVERE WEATHER WILL MAINLY CONSIST OF A LINE OF
STORMS WITH DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO CAN NOT BE
RULED OUT...PARTICULARLY THIS EVENING ACROSS THE NORTHWEST CORNER OF
THE STATE.

THE FRONT WILL CONTINUE TO BRING RAIN CHANCES FOR WEDNESDAY ACROSS
THE SOUTHEAST HALF OF THE STATE. DUE TO THE UPPER SYSTEM MOVING SO
FAR NORTH...THE FRONT WILL STALL OVER NORTHERN LOUISIANA WEDNESDAY
NIGHT...AND EVENTUALLY MOVE BACK NORTH AS A WARM FRONT THURSDAY
NIGHT INTO FRIDAY. THIS WILL THEN INTERACT WITH THE NEXT SYSTEM
MOVING ACROSS FRIDAY...BRINGING THE NEXT RAIN CHANCES.

DUE TO THE SLOWER NATURE OF THE FRONT...HAVE LOWERED HIGHS FOR
WEDNESDAY ABOUT A CATEGORY. TEMPERATURES WILL STILL BE RELATIVELY
WARM FOR THE LAST DAY OF FEBRUARY...WITH READINGS IN THE MID 60S TO
THE LOWER 70S.

LONG TERM...SATURDAY THROUGH TUESDAY
COOL HIGH PRESSURE WILL BE PASSING THROUGH THE REGION DURING THE
WEEKEND...WITH LITTLE CLOUD COVER NOTED. A WEAK COLD FRONT WILL TRY
TO MOVE IN...BUT WILL BE PUSHED BACK TO THE NORTH DUE TO THE HIGH.
BY EARLY NEXT WEEK...UPPER FLOW WILL BECOME MORE SOUTHWEST...WHICH
WILL ALLOW THE HIGH TO SHIFT EASTWARD. TEMPERATURES WILL WARM SLOWLY
INTO MONDAY AND TUESDAY.

MODELS DIFFER A BIT TOWARD TUESDAY...WITH THE ECMWF SHOWING A DRY
SOLUTION...AND THE GFS SHOWING A GREAT DEAL OF DEEP-LAYER MOISTURE
RETURN...AND PRECIPITATION DEVELOPING AS AN UPPER WAVE MAKES ITS WAY
UP IN SOUTHWEST FLOW ALOFT. FOR NOW...STUCK WITH A DRY FORECAST DUE
TO MODEL VARIABILITY THAT FAR OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     63  63  70  42 /  20  80  40  10
CAMDEN AR         73  65  72  45 /  30  50  60  20
HARRISON AR       62  58  67  39 /  20  80  20   0
HOT SPRINGS AR    66  64  71  43 /  30  60  40  10
LITTLE ROCK   AR  66  64  71  44 /  30  60  50  10
MONTICELLO AR     69  65  73  48 /  30  50  60  20
MOUNT IDA AR      64  63  71  42 /  30  60  30  10
MOUNTAIN HOME AR  65  59  68  40 /  20  80  20   0
NEWPORT AR        65  63  71  43 /  20  80  40  10
PINE BLUFF AR     69  65  72  46 /  30  50  60  20
RUSSELLVILLE AR   63  61  70  40 /  30  70  30  10
SEARCY AR         64  63  71  43 /  20  70  40  10
STUTTGART AR      66  64  72  45 /  30  60  50  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

64
Hazardous weather outlook, Feb 28, 4:25 PM CST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
425 PM CST TUE FEB 28 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
425 PM CST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A COLD FRONT WILL APPROACH ARKANSAS FROM THE WEST LATER TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AS THE EVENING
PROGRESSES...WITH THE GREATEST COVERAGE LIKELY AFTER MIDNIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE NORTHERN HALF OF
ARKANSAS TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG
WITH THE POSSIBILITY OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF ARKANSAS
WEDNESDAY MORNING...AS THE AFOREMENTIONED COLD FRONT WILL BE LOCATED
OVER WESTERN ARKANSAS. THE FRONT WILL CONTINUE MOVING SLOWLY
EASTWARD AND IS EXPECTED TO BE SITUATED OVER SOUTHEAST ARKANSAS LATE
IN THE DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER
WEDNESDAY AHEAD OF THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREATS.

ON FRIDAY...ANOTHER SYSTEM WILL CROSS THE PLAINS AND BRING CHANCES
FOR SHOWERS AND THUNDERSTORMS BACK TO ARKANSAS. IT REMAINS TOO EARLY
TO DETERMINE THE EXACT THREAT FOR ANY SEVERE WEATHER...BUT THIS
PERIOD WILL BE MONITORED CLOSELY IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT AND DURING THE DAY
ON WEDNESDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 2:04 AM CSTSevere Thunderstorm WarningLZKBoone, Marion41 min
Feb 29, 2:16 AM CSTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy29 min
Feb 29, 2:42 AM CSTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion48 min
Feb 29, 2:43 AM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Izard, Marion, Newton, Searcy and 1 more44 min
Feb 29, 3:28 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp47 min
Feb 29, 3:38 AM CSTSevere Thunderstorm WarningLZKFulton, Izard, Sharp37 min
Feb 29, 3:49 AM CSTTornado WarningLZKFulton, Sharp26 min
Feb 29, 4:01 AM CSTTornado WarningLZKFulton, Izard, Sharp29 min
Feb 29, 5:41 AM CSTSpecial Weather StatementLZKSharp14 min
Feb 29, 5:49 AM CSTSevere Thunderstorm WarningLZKSharp14 min
Feb 29, 6:01 AM CSTSpecial Weather StatementLZKPerry29 min
Feb 29, 6:31 AM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp29 min
Feb 29, 7:13 AM CSTSpecial Weather StatementLZKIndependence32 min
Feb 29, 7:17 AM CSTSevere Thunderstorm WarningLZKIndependence, Sharp13 min
Feb 29, 7:39 AM CSTSevere Thunderstorm WarningLZKJackson21 min
Feb 29, 1:29 PM CSTRed Flag WarningLZKBaxter, Cleburne, Conway, Fulton, Garland, Independence and 6 more5 hr

Nearby

Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.